MathSciNet Relay Station
MathSciNet bibliographic data
MR1157289 (93f:35130) 35L05 (35A27 35B40 35S15 58G07)
Gérard, Patrick; Lebeau, Gilles Diffusion d'une onde par un coin. (French) [Diffusion of a wave by a corner] J. Amer. Math. Soc. 6 (1993), no. 2, 341–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement